On Line Arrangements in the Hyperbolic Plane

Dress A, Koolen JH, Moulton V (2002)
European Journal of Combinatorics 23(5): 549-557.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Koolen, Jack H.; Moulton, Vincent
Abstract / Bemerkung
Given a finite collection L of lines in the hyperbolic plane H, we denote by k = k(L) its Karzanov number, i.e., the maximal number of pairwise intersecting lines in L, and by C(L) and n = n(L) the set and the number, respectively, of those points at infinity that are incident with at least one line from L. By using purely combinatorial properties of cyclic seta:, it is shown that #L less than or equal to 2nk - ((2k+1)(2)) always holds and that #L equals 2nk - ((2k+1)(2)) if and only if there is no collection L' of lines in H with L subset of or equal to L', k(L') = k(L) and C(L') = C(L). (C) 2002 Elsevier Science Ltd. All rights reserved.
Erscheinungsjahr
2002
Zeitschriftentitel
European Journal of Combinatorics
Band
23
Ausgabe
5
Seite(n)
549-557
ISSN
0195-6698
Page URI
https://pub.uni-bielefeld.de/record/1613454

Zitieren

Dress A, Koolen JH, Moulton V. On Line Arrangements in the Hyperbolic Plane. European Journal of Combinatorics. 2002;23(5):549-557.
Dress, A., Koolen, J. H., & Moulton, V. (2002). On Line Arrangements in the Hyperbolic Plane. European Journal of Combinatorics, 23(5), 549-557. https://doi.org/10.1006/eujc.2002.0582
Dress, A., Koolen, J. H., and Moulton, V. (2002). On Line Arrangements in the Hyperbolic Plane. European Journal of Combinatorics 23, 549-557.
Dress, A., Koolen, J.H., & Moulton, V., 2002. On Line Arrangements in the Hyperbolic Plane. European Journal of Combinatorics, 23(5), p 549-557.
A. Dress, J.H. Koolen, and V. Moulton, “On Line Arrangements in the Hyperbolic Plane”, European Journal of Combinatorics, vol. 23, 2002, pp. 549-557.
Dress, A., Koolen, J.H., Moulton, V.: On Line Arrangements in the Hyperbolic Plane. European Journal of Combinatorics. 23, 549-557 (2002).
Dress, Andreas, Koolen, Jack H., and Moulton, Vincent. “On Line Arrangements in the Hyperbolic Plane”. European Journal of Combinatorics 23.5 (2002): 549-557.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar